# SDR 2007UALA00830

- Difficulty date: March 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 44,464 hours, 6,712 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 113W11014109
- Part serial: 269504L
- Condition: Obstructed
- Location: L4
- Part time: 44,464 hours, 6,712 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTED UNABLE TO ARM DOOR 4L.  *S/D*  REMOVED FOREIGN OBJECT OPERATES NORMAL.  AIRCRAFT RETURNED TO SERVICE.  SUSPECT FOREIGN OBJECT WAS PIECE OF CABIN SERVICE MATERIAL.
